MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT STENT SYSTEM; VASCULAR AND BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT STENT SYSTEM; VASCULAR AND BILIARY STENT
Model Number EX071503CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.Medical images were provided and are currently under review.The device is pending return.The investigation is currently underway.(expiry date: 11/2019).
 
Event or Problem Description
It was reported that during a stent placement procedure in the right superficial femoral artery, the stent allegedly elongated.It was further reported that the stent was post dilated to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: based on the investigation of the provided images a stent elongation could not be confirmed.The images did not allow for strut structure evaluation because of poor image quality; the entire stent length was not visible, and adequate scaling information was not provided so that a length measurement was impossible which led to an inconclusive evaluation result.Based on the information available and the evaluation of the images provided, a definite root cause for the event reported could not be determined.Labeling review: in reviewing the relevant ifu for vascular use the potential issue was found addressed.The ifu state: 'confirm that the introducer sheath is secure and will not move during deployment.(.) to ensure the most accurate placement, firmly hold the black system stability sheath throughout deployment.Do not hold the silver stent delivery sheath at any time during deployment.Do not constrict the stent delivery sheath during stent deployment.Initiate stent deployment by rotating the thumbwheel in the direction of the arrows while holding the handle in a fixed position.While maintaining a fixed handle position, rotate thumbwheel to obtain initial stent wall apposition of 1 cm minimum.With distal end of the stent apposing the vessel wall, deployment continues with the following method.While maintaining a fixed handle position, place your finger in front of the deployment slide and slide it from the distal to proximal end.' in regards to balloon dilation the ifu states: 'predilation of the lesion should be performed using standard techniques.' in addition, 'incorrect positioning of the stent requiring further stenting or surgery' was found mentioned as a potential adverse event that may occur.H10: d4 (expiry date: 11/2019); g4.H11: d10; h6 (results, conclusion).

Brand Name
LIFESTENT STENT SYSTEM
Common Device Name
VASCULAR AND BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9153853
Report Number9681442-2019-00154
Device Sequence Number3046378
Product Code NIP
UDI-Device Identifier04049519001326
UDI-Public(01)04049519001326
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX071503CS
Device Catalogue NumberEX071503CS
Device Lot NumberANBY2328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1